JournalscmhVol. 79, No. 4pp. 779–797

Difféomorphismes holomorphes Anosov

  • Serge Cantat

    Ecole Normale Supérieure, Paris, France
Difféomorphismes holomorphes Anosov cover
Download PDF


We classify the holomorphic diffeomorphisms of complex projective varieties with an Anosov dynamics and holomorphic stable and unstable foliations: The variety is finitely covered by a compact complex torus and the diffeomorphism corresponds to a linear transformation of this torus.

Cite this article

Serge Cantat, Difféomorphismes holomorphes Anosov. Comment. Math. Helv. 79 (2004), no. 4, pp. 779–797

DOI 10.1007/S00014-004-0811-3